Vol. 93, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A uniqueness theorem for Navier-Stokes equations

Chun Ming Ma

Vol. 93 (1981), No. 2, 387–405
Abstract

In this paper we consider the initial boundary value problem for the Navier-Stokes equations in several types of unbounded three-dimensional domains Ω. We prove uniqueness within a class of solutions, which we call “weak class H0 solutions”, whose members satisfy the integrability conditions u, Δu L2(0,T;L2(Ω)). Moreover, the solutions are shown to depend continuously on their initial values. The results are based, primarily on establishing a simple characterization of a certain space H0(Ω) of solenoidal functions.

Mathematical Subject Classification 2000
Primary: 35Q10, 35Q10
Secondary: 76D05
Milestones
Received: 8 June 1979
Published: 1 April 1981
Authors
Chun Ming Ma